Florida, 2007Tornado in Florida, June 15, 2007
June 15, 2007 · NWS MFL · 1 event in 1 county or zone
A waterspout moved onshore and dissipated near Matheson Hammock Park.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A waterspout moved onshore and dissipated near Matheson Hammock Park.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before the first event at Jun 15, 1:27 PM EST, 5 hours 6 minutes earlier.
Area forecast discussion, Jun 15, 1:27 PM EST, 5 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
227 PM EDT FRI JUN 15 2007
.DISCUSSION...BIG DIFFERENCES IN 12Z MODEL RUNS CONSIDERING DEEP
TROPICAL MOISTURE TO OUR SOUTH AND THIS HAS RESULTED IN DECISION
IN GOING CLOSER TO THE ENSEMBLE RUN. THE GFS NOW HAS A SFC LOW
DEVELOPING OVER THE WESTERN CARIBBEAN AND MOVING ACROSS S FLA ON
SATURDAY. THE LOW CONTINUES TO TRACK NE INTO THE BAHAMAS BY
SUNDAY. EITHER SCENARIO HAS POPS ALL OVER THE PLACE FROM MAV AND
MET GUIDANCE. THIS ANOTHER REASON TO GO WITH THE ENSEMBLE. WHEREAS
THE GFS SHOWS THIS SFC LOW, THE NAM HOWEVER SHOWS A COMPLETELY
DIFFERENT SYNOPTIC PATTERN WITH UPPER RIDGE OVER THE CARIBBEAN
BUILDING INTO THE SE GOFMEX WHICH PUSHES THE TROPICAL BOUNDARY
NORTHWARD WHILE THE UPPER LOW OFF THE MID ATLANTIC COAST MOVES
FARTHER AWAY INTO THE N ATLANTIC. WITH THE GFS JUST SHOWING THIS
LOW IN ITS LATEST RUN, HAVE OPTED TO IGNORE THAT IN THE WIND
FIELD. SO IT REALLY DEPENDS ON HOW THIS ALL TRANSPIRES AS TO HOW
MUCH PRECIP S FLA DEVELOPS. AT ANY RATE, ALL MODELS SHOW A DRYING
TREND TO ENSUE EARLY NEXT WEEK.
&&
.AVIATION...SCT SHOWERS/ISOLD TSTMS WILL CONTINUE TO DEVELOP OVER
S. FLORIDA AND MOVE NE THIS AFTERNOON AND EVENING AFFECTING MAINLY
THE ERN TERMINALS. MOSTLY MVFR CONDITIONS ARE EXPECTED OVER THE
ERN TERMINALS WITH MOSTLY VFR CONDITIONS OVER KAPF THIS
AFTERNOON/EVENING. A LOW LEVEL TROUGH OVER FLORIDA STRAITS IS
EXPECTED TO MOVE BACK NORTH TONIGHT. AMPLE MOISTURE BEHIND THIS
SYSTEM WILL LEAD TO NMRS SHWRS/TSTMS OVER ALL TERMINALS SATURDAY.
WL ONLY INDICATE VCTS FOR THE TIME BEING DUE TO UNCERTAINTIES AS
TO THE TIMING OF WX OVR THE TERMINALS.
&&
.MARINE...WINDS WILL BE MAINLY LIGHT SE WHICH WILL KEEP SEAS AT
LESS THAN 4 FEET THROUGH THE FCST PERIOD. THE ONLY FLY IN THE
OINTMENT WILL BE IF THE LOW THE GFS DEPICTS DOES INDEED DEVELOP.
LATER FCSTS WILL BE CLOSELY MONITORING FOR THIS POSSIBLE
DEVELOPMENT BUT AT THIS TIME FEEL THE GFS IS AT THE LEAST
OVERFORECASTING DEVLOPMENT OF THIS FEATURE.
&&
.FIRE WEATHER...NO PROBLEMS OR CONCERNS.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 76 86 76 86 / 40 60 40 60
FORT LAUDERDALE 75 85 75 86 / 60 70 50 60
MIAMI 74 85 75 87 / 60 70 50 60
NAPLES 74 86 74 89 / 40 50 30 50
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&
LONG TERM...30/KOB
SHORT TERM/AVIATION...47/RHG
Hazardous weather outlook, Jun 15, 3:22 PM EST, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
422 PM EDT FRI JUN 15 2007
FLZ063-066>075-168-172>174-160830-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
422 PM EDT FRI JUN 15 2007
...SCATTERED TO NUMEROUS THUNDERSTORMS POSSIBLE THROUGH THIS EVENING...
...HEAVY RAINS THIS WEEKEND MAY PRODUCE LOCALIZED FLOODING OVER THE AREA...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.
.DAY ONE...THIS EVENING AND TONIGHT
THUNDERSTORMS: SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE
TO AFFECT SOUTH FLORIDA THROUGH THE EVENING HOURS. WIND GUSTS UP
TO 40 MPH...CLOUD TO GROUND LIGHTNING STRIKES...AND LOCALLY HEAVY
RAINFALL WILL OCCUR WITH THE STRONGEST STORMS. IF YOU SEE
LIGHTNING OR HEAR THUNDER MOVE INSIDE UNTIL THE STORMS HAVE PASS BY.
FLOODING: LOCALIZED HEAVY RAINS COULD PRODUCE FLOODING OF LOW
LYING ROADWAYS AND POORLY DRAINED AREAS.
NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
A DISTURBANCE OVER NORTHWEST CARIBBEAN SEA IS FORECAST TO MOVE
NORTH TO NORTHEAST THROUGH SOUTH FLORIDA THIS WEEKEND. THIS
DISTURBANCE WILL BRING NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS
TO THE AREA THIS WEEKEND ALONG WITH SOME HEAVY RAINFALL. FOR MORE
INFORMATION ON THIS DISTURBANCE REFER TO THE NATIONAL HURRICANE
CENTER TROPICAL OUTLOOK.
NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
BAXTER
In the hours before
Special weather statement, Jun 15, 1:26 PM EST, 5 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
226 PM EDT FRI JUN 15 2007
FLZ073-074-151915-
METROPOLITAN MIAMI DADE FL-INLAND MIAMI-DADE FL-
226 PM EDT FRI JUN 15 2007
AT 222 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR MICCOSUKEE RESORT...OR
ALONG A LINE EXTENDING FROM 10 MILES WEST OF HIALEAH TO 14 MILES WEST
OF KENDALL...MOVING SOUTHEAST AT 10 MPH. THESE STORMS WILL AFFECT
THE MICCOSUKEE RESORT...SWEETWATER...KENDALE LAKES AND WESTWOOD LAKES
THROUGH 315 PM.
EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL...
AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS
THUNDERSTORM ACTIVITY STRENGTHENS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
GARCIA
Special weather statement, Jun 15, 4:56 PM EST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
556 PM EDT FRI JUN 15 2007
FLZ070-073-152245-
INLAND COLLIER COUNTY FL-INLAND MIAMI-DADE FL-
556 PM EDT FRI JUN 15 2007
...THUNDERSTORM COULD BE CAPABLE OF PRODUCING FUNNEL CLOUDS OVER WESTERN
MIAMI-DADE COUNTY...
AT 554 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM NEAR FORTY MILE BEND MOVING NORTHWEST AT 5 TO 10 MPH.
THIS THUNDERSTORM COULD BE CAPABLE OF PRODUCING FUNNEL CLOUDS AT
ANYTIME...AND SHOULD AFFECT THE AREAS AROUND THE FORTY MILE BEND DURING
THE NEXT HOUR.
RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE
WEBSITE AT WWW.WEATHER.GOV/MIAMI. FOR INFORMATION IN SPANISH, VISIT
OUR WEBSITE AT WWW.WEATHER.GOV/MIAMI/ESPANOL.
BAXTER
Special weather statement, Jun 15, 6:25 PM EST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
725 PM EDT FRI JUN 15 2007
FLZ074-173-160000-
METROPOLITAN MIAMI DADE FL-COASTAL MIAMI-DADE COUNTY FL-
725 PM EDT FRI JUN 15 2007
...SHOWERS MOVING TOWARD CENTRAL MIAMI-DADE COULD PRODUCE POSSIBLE
FUNNEL CLOUDS...
AT 721 PM EDT...DOPPLER RADAR WAS SHOWING SOME WEAK ROTATION WITH THE
SHOWERS OVER BISCAYNE BAY...OR 6 MILES SOUTHEAST OF KENDALL...
MOVING NORTHWEST AT 15 MPH. THESE SHOWERS WILL BE MOVING ONSHORE AROUND
PERRINE AND CORAL GABLES AREAS DURING THE NEXT HOUR OR SO.
RESIDENTS NEAR THE PATH OF THESE SHOWERS SHOULD REMAIN ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE
WEBSITE AT WWW.WEATHER.GOV/MIAMI. FOR INFORMATION IN SPANISH, VISIT
OUR WEBSITE AT WWW.WEATHER.GOV/MIAMI/ESPANOL.
BAXTER
Tornado, Miami-Dade
- When
- June 15, 6:33 PM EST
- Where
- Miami-Dade County, 2.13 mi SE of South Miami
- Rating
- EF0
- Path length
- 0.05 mi
- Path width
- 20 yd
- Reported by
- Public
- Coordinates
- 25.678, -80.256
A waterspout moved onshore but immediately dissipated near Matheson Hammock Park in Coral Gables.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Hail in Texas, June 15, 2007$121,000 · EF1 · 13 events
- Flash Flooding and Damaging Wind in Louisiana, June 15, 2007$250,000 · 54 kt wind · 3 events
- Damaging Wind and Lightning Strike in Texas, June 15 to 16, 2007$210,000 · 52 kt wind · 5 events
- Hail and Damaging Winds in Tennessee, June 15, 2007$17,000 · 4.25 in hail · 15 events
- Hail and Damaging Winds in Mississippi, June 15, 2007$26,000 · 1 in hail · 6 events
- Hail and Damaging Winds in Mississippi, June 15, 2007$23,000 · 1 in hail · 6 events
- Hail in Kentucky, June 15, 2007$8,000 · 1 in hail · 9 events
- High Surf in Hawaii, June 15 to 16, 20078 events
- Damaging Winds in Alabama, June 15, 2007$10,000 · 50 kt wind · 4 events
- Hail and Damaging Winds in Georgia, June 15, 2007$5,000 · 1 in hail · 4 events
- Hail and Damaging Wind in North Carolina, June 15, 20071 in hail · 4 events
- Flash Flooding in Oklahoma, June 15, 20073 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 37047.